MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553670
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no specific event date was reported.(b)(4).The complainant indicated the stent remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on october 13, 2020 that a hot axios stent was implanted to treat a pseudocyst in the pancreas during an endoscopic ultrasound (eus) with stent placement procedure performed on an unknown date.According to the complainant, during the procedure, the stent was successfully deployed; however, the physician thinks the tip of the catheter was detached inside the patient.Reportedly, the delivery system was difficult to remove from the scope after placement of the stent.The stent remains implanted and the tip will be removed during the scheduled removal of the stent.There were no patient complications reported as a result of this event.The patient's current condition was reported to be fine.

Brand Name
AXIOS
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10791311
Report Number3005099803-2020-05074
Device Sequence Number1128401
Product Code PCU
UDI-Device Identifier08714729979333
UDI-Public08714729979333
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K192043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model NumberM00553670
Device Catalogue Number5367
Device Lot Number0024896255
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;